# SDR IPXA11564091

- Difficulty date: January 6, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 18,632 hours, 12,255 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, MAIN CARGO COMPARTMENT STRINGER CLIP IS DAMAGED IN THE RADIUS AT BS 1560, STR 7L.  REPLACED STRINGER CLIP AT BS 1560 STR 7L IAW SRM 51-10-02-0G AND SRM 51-40-02-0G.
